Removable singularities for the Yang-Mills-Higgs equations in two dimensions
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 6, p. 561-588
@article{AIHPC_1990__7_6_561_0,
     author = {Smith, P. D.},
     title = {Removable singularities for the Yang-Mills-Higgs equations in two dimensions},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {6},
     year = {1990},
     pages = {561-588},
     zbl = {0782.53022},
     mrnumber = {1079572},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_6_561_0}
}
Smith, P. D. Removable singularities for the Yang-Mills-Higgs equations in two dimensions. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 6, pp. 561-588. http://www.numdam.org/item/AIHPC_1990__7_6_561_0/

[AMR] R. Abraham, J. Marsden and T. Rativ, Manifolds, Tensor Analysis and Applications, Addision Wesley, 1983.

[Bell] E. Beckenbuch and R. Bellman, Inequalities Ergebnisseder Math., Vol. 30, 1971, Springer-Verlag. | Zbl 0206.06802

[BO] E. Bombieri, An introduction to Minimal Currents and Parametric Variational Problems, Proc. Beijing Conference on PDE and Geomtry, 1980. | Zbl 0529.49019

[Giaq] M. Giaquintia, Multiple Integrals in the Calculus of Variations, Princeton Press, 1985.

[GS] B. Gidas and J. Spruck, Global and Local Behavior, Comm. Pure Appl. Math., Vol. 4, 1981, pp. 525-598. | MR 615628 | Zbl 0465.35003

[GT] D. Gilbarg and N. Trudinger, Quasilinear Elliptic P.D.E., Springer-Verlag, Second edition, 1983. | MR 737190

[H] P. Hartman, Ordinary Differential Equations, Birkhauser, 1982. | MR 658490 | Zbl 0476.34002

[JT] A.J. Jaffe and C. Taubes, Vortices and Monopoles, Prog. Phys., Vol. 2, 1980, Birkhauser, Boston. | MR 614447 | Zbl 0457.53034

[Karch] P. Buser and H. Karcher, Gromov's Almost Flat Manifolds, Astérique, Vol. 81, Soc. Math. France. | Zbl 0459.53031

[KN1] S. Kobayashi and K. Nomizo, Found. Diff. Geo., Wiley, 1963.

[LU] N. Ladyzenskya and N. Uralaltizva, Quasi Linear Elliptic Equations, Academic Press, 1968.

[MO] C.B. Morrey, Multiple Integrals in the Calculus of Variations, Springer, New York, 1966. | MR 202511 | Zbl 0142.38701

[P] T. Parkert,Gauge Theories on Foar Dimensional Manifolds, Comm. Math. Phys., Vol. 85, 1982. | MR 677998 | Zbl 0502.53022

[Sb1] L.M. Sibner, Removable Singularities of Yang-Mills Fields in R3, Composito Math., Vol. 53, 1984, pp. 91-104. | Numdam | MR 762308 | Zbl 0552.58037

[Sb2] L.M. Sibner and R.J. Sibner, Removable Singularities of Coupled Yang-Mills Fields in R3, Comm. Math. Phys., Vol. 93, 1984, pp. 1-17. | MR 737461 | Zbl 0552.35028

[Sb3] L.M. Sibner, The Isolated Point Singularity Problem for the Yang-Mills Equations in Higher Dimensions, Math. Ann., 1985 (to appaear). | MR 779610 | Zbl 0544.35082

[SM] P.D. Smith, Removable Singularities for the Yang-Mills Higgs equation in 2 dimensions, Max Planck Institute, Preprint, MPI/87-35.

[U1] K. Uhlenbeck, Removable Singularities in Yang-Mills Fields, Comm. Math. Phys., Vol. 83, 1982, pp. 11-29. | MR 648355 | Zbl 0491.58032

[U2] K. Uhlenbeck, Connections with LP Bounds on Curvature, Comm. Math. Phys., 83, 1982, pp. 31-42. | MR 648356 | Zbl 0499.58019

[U3] K. Uhlenbeck, The Chern Classes of Sobolev Connections, Comm. Math. Phys., Vol. 101, 1985, pp. 449-457. | MR 815194 | Zbl 0586.53018

[UF] K. Uhlenbeck and D. Freed, Instantons and Four Manifolds, MSRI Publications, Springer, 1984. | MR 757358 | Zbl 0559.57001